RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 6, Pages 1293–1296 (Mi dan39227)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

Approximation in $H$-spaces and applications

B. G. Gabdulkhaev

Kazan State University

Full text: PDF file (489 kB)

Bibliographic databases:
UDC: 517.512:517.392:517.948.34:518
Presented: С. М. Никольский
Received: 20.01.1975

Citation: B. G. Gabdulkhaev, “Approximation in $H$-spaces and applications”, Dokl. Akad. Nauk SSSR, 223:6 (1975), 1293–1296

Citation in format AMSBIB
\Bibitem{Gab75}
\by B.~G.~Gabdulkhaev
\paper Approximation in $H$-spaces and applications
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 6
\pages 1293--1296
\mathnet{http://mi.mathnet.ru/dan39227}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0393995}
\zmath{https://zbmath.org/?q=an:0356.46028}


Linking options:
  • http://mi.mathnet.ru/eng/dan39227
  • http://mi.mathnet.ru/eng/dan/v223/i6/p1293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. P. Gaifullina, “Ob odnom optimalnom metode resheniya uravnenii ellipticheskogo tipa”, Konstr. teor. funkts. i funkts. anal., 2, Izd-vo Kazanskogo un-ta, Kazan, 1979, 21–26  mathnet  mathscinet  zmath
    2. V. P. Kadushin, “Reshenie singulyarnykh integralnykh uravnenii s kompleksno sopryazhennymi neizvestnymi metodom reduktsii”, Konstr. teor. funkts. i funkts. anal., 2, Izd-vo Kazanskogo un-ta, Kazan, 1979, 33–40  mathnet  mathscinet  zmath
    3. V. P. Kadushin, “K priblizhennomu resheniyu nelineinykh singulyarnykh integro-differentsialnykh uravnenii”, Konstr. teor. funkts. i funkts. anal., 3, Izd-vo Kazanskogo un-ta, Kazan, 1981, 26–34  mathnet  mathscinet  zmath
    4. V. P. Kadushin, “Ob odnom polinomialnom metode resheniya sistem singulyarnykh integralnykh uravnenii”, Konstr. teor. funkts. i funkts. anal., 5, Izd-vo Kazanskogo un-ta, Kazan, 1985, 43–51  mathnet  mathscinet  zmath
    5. A. I. Fedotov, “Estimate of the Norm of the Lagrange Interpolation Operator in the Multidimensional Weighted Sobolev Space”, Math. Notes, 99:5 (2016), 747–756  mathnet  crossref  crossref  mathscinet  isi  elib
    6. A. I. Fedotov, “Approximation of solutions to singular integro-differential equations by Hermite–Fejer polynomials”, Ufa Math. J., 10:2 (2018), 109–117  mathnet  crossref
    7. A. I. Fedotov, “Otsenka normy interpolyatsionnogo operatora Ermita–Feiera v prostranstvakh Soboleva”, Matem. zametki, 105:6 (2019), 911–925  mathnet  crossref
  • Number of views:
    This page:30
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020